Ein Beweis des Multiplicationstheorems für Determinanten


Mathematische Annalen (1879)

  • Volume: 14, page 507-509
  • ISSN: 0025-5831; 1432-1807/e

How to cite


König. "Ein Beweis des Multiplicationstheorems für Determinanten." Mathematische Annalen 14 (1879): 507-509. <http://eudml.org/doc/156838>.

author = {König},
journal = {Mathematische Annalen},
pages = {507-509},
title = {Ein Beweis des Multiplicationstheorems für Determinanten},
url = {http://eudml.org/doc/156838},
volume = {14},
year = {1879},

AU - König
TI - Ein Beweis des Multiplicationstheorems für Determinanten
JO - Mathematische Annalen
PY - 1879
VL - 14
SP - 507
EP - 509
UR - http://eudml.org/doc/156838
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.